Bright and Dark Soliton Solutions for the Variable Coefficient Generalizations of the KP Equation

Bekir A., Guner O., ÇEVİKEL A. C.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.31-34 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747631
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.31-34
  • Yıldız Technical University Affiliated: Yes


In this paper, by using a solitary wave ansatz in the form of sech(p) and tanh(p) functions, we obtain the exact bright (non-topological) and dark (topological) soliton solutions for the variable coefficient generalizations of the KP (GVCKP) equation, respectively. Note that, it is always useful and desirable to construct exact analytical solutions especially soliton-type envelope for the understanding of most nonlinear physical phenomena. The physical parameters in the soliton solutions are obtained as functions of the dependent coefficients.